Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Spotting, heartburn, stomach cramps after taking birth control pill. Negative pregnancy test. What is this?

Hi, I double took my pill as i was going away, while i was abroad i noticed some spotting and have had heartburn and tummy cramps . I took a pregnancy test the following saturday and it was negative but i heard this could be too early for the pregnancy to show anyway, a friend said spotting can be caused from flying although i ve never experienced this before. I ve had cramps and period pains on and off for the past week and an not due on until next Tuesday? What do you think this is?
Asked On : Tue, 22 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The double dose of the birth control can be the cause of spotting that you are having. This is not suggestive of pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor